# SDR DALA2021081804783

- Difficulty date: August 12, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 26,702 hours, 3,365 cycles
- Engine: Ge CF680E1A4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fault Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3323 -ATO- DUE TO NUMBER 2 THRUST REVERSER FAULT. CORRECTIVE ACTION: T/S. NO CURRENT FAULTS. REPLACED RELAY 4EG2 AND EIVMU 2. OPS TEST GOOD. (8006120)
